# SDR MASA2014031731004

- Difficulty date: March 17, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N516LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 19,902 hours, 14,031 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT OUT.  MAINTENANCE RESET THE EMERGENCY LIGHTING CIRCUIT BREAKER AND FOUND NO FURTHER FAULTS.
